MAUDE Adverse Event Report: BIOMET MICROFIXATION THINFLAP SYSTEM CROSS-DRIVE, SELF-DRILLING SCRWE 1.5 X 4 MM; FASTENER, SCREW, CRANIOPLASTY

BIOMET MICROFIXATION THINFLAP SYSTEM CROSS-DRIVE, SELF-DRILLING SCRWE 1.5 X 4 MM; FASTENER, SCREW, CRANIOPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 12/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Device product code: hbw.Report source: foreign country is (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00138 and 0001032347-2019-00139.
 
Event or Problem Description
It was reported a revision occurred due to infection.The implant was removed due to streptococcus anginosus infection a month after implantation.No additional patient consequences were reported.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of evidence that the revision was performed.No product was returned and no inspection could be performed.No x-rays, scans, pictures, or physician's reports were provided.Dhr was reviewed and no discrepancies were found.The sterile certificate of the htr-pmi implant were reviewed and there was no anomalies found.Root cause was unable to be determined.There was nothing to indicate that the infection is related to these implants or there was an alleged malfunction of these implants.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2019-00139-1 & 0001032347-2019-00138-1.

Brand Name
THINFLAP SYSTEM CROSS-DRIVE, SELF-DRILLING SCRWE 1.5 X 4 MM
Common Device Name
FASTENER, SCREW, CRANIOPLASTY
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key8394281
Report Number0001032347-2019-00140
Device Sequence Number2887798
Product Code HBW
UDI-Device Identifier00841036134808
UDI-Public00841036134808
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K121624
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-6704
Device Lot Number092700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age15 YR
Patient Weight48